Top
20
Doctor insights on: Can Allergy Pills Cause Abdomial Pain If Taken Daily

Share
1

1
Can allergy pills cause abdomial pain if taken daily?

Can allergy pills cause abdomial pain if taken daily?

Yes: If you are referring to anti-histamines - yes, abdominal pain is a potential side effect. But there are numerous other reasons for developing abdominal pain - other medications as well as several different medical conditions. ...Read more

See 1 more doctor answer
Dr. John Chiu
2,630 doctors shared insights

Allergies (Definition)

Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more


2

2
Is 'Orofer XT' taken daily expected to cause severe gas & stomach pain for 57+ F ? Does once a week dosage also sometimes can cause the same ?

Common side effect: GI symptoms are common side effects of iron pills. You should aim for most benefit for least side effects. The best is to go back to the primary care physician so you try lower doses and follow up with blood work. You can try the liquid form or take fiber supplements. But again make sue to follow up with the primary care physician. ...Read more

3

3
Can there be any side effect if tablet is taken for pain relief during periods?

Can there be any side effect if tablet is taken for pain relief during periods?

Specific to Periods?: Additional side effects occurring when taking pain medications during periods are unlikely unless there has been considerable bleeding. This may cause more sedation or fatigue that is associated with stronger pain medications such as opiates/sedatives. ...Read more

5

5
What pain reliever can be taken when taking low does aspirin?

What pain reliever can be taken when taking low does aspirin?

Any: You can take any available pain reliever. If you are asking about over the counter medication i would start with tylenol (acetaminophen). ...Read more

6

6
Need to take uribel once daily for severe IC but it causes upper gut bloat and burn. What can I take to prevent gastritis issues while taking uribel?

Need to take uribel once daily for severe IC but it causes upper gut bloat and burn. What can I take to prevent gastritis issues while taking uribel?

Stop uribel: first stop uribel and see whether your upper GI symptoms go away. It may be unrelated. vit C and Augmentin (amoxicillin and clavulanate) could also be contributing to the problem. second, you should consult with a urologist or urogynecologist for further evaluation and other possible treatments of your IC. hope this helps Dr. Morse ...Read more

8

8
Can the medicine "cold-eeze" cause stomach pain if you're also taking the z-pack antibiotics?

Can the medicine "cold-eeze" cause stomach pain if you're also taking the z-pack antibiotics?

Possible: Cold-eeze is a zinc based lozenge, zinc can irritate the stomach, so food may neutralize symptoms. Also antibiotic not only kills the bad bacteria in your body but the good bacteria, especially in your gut. Consider taking probiotics. I love zinc for cold symptoms. There's some good evidence for this! ...Read more

See 1 more doctor answer
9

9
I have taken 150mg zantac (ranitidine) twice a day for 7 days to reduce the acid in my stomach, as prescribed. Does it cause withdrawal symptoms?

I have taken 150mg zantac (ranitidine) twice a day for 7 days to reduce the acid in my stomach, as prescribed. Does it cause withdrawal symptoms?

No withdrawal: Ranitidine (ZANTAC) is not a habit forming medication so it should not cause withdrawal. However, I believe you may be thinking of a rebound effect of acidity once you stop taking it. Without knowing the exact reason it was prescribed for you it's hard to say. However for most cases of gastritis or GERD, 150 mg twice a day is a very normal dose which you should be able to come off easily. ...Read more

10

10
Should meloxicam or other nsaids be taken everyday for OA, stiffness, and pain, or should they be taken when needed only? I take prilosec daily also.

Should meloxicam or other nsaids be taken everyday for OA, stiffness, and pain, or should they be taken when needed only? I take prilosec daily also.

Ideally as needed: Ideally NSAIDs would be taken just as needed and not regularly. The side affects can be more prevalent the longer they are taken, and they do nothing to prevent the development of arthritis itself. So using them only when needed would definitely be better and safer than taking them daily. ...Read more

See 1 more doctor answer
11

11
Can pain killers cause nausea even hours after taken them?

Can pain killers cause nausea even hours after taken them?

They can: Some people get sever nausea for 6 to 8 or more hours after a narcotic that they can not tolerate. ...Read more

12

12
Found 2 medications that take away my mystery chronic body pain the day after taking them. doxylamine succinate And diazepam, what could pain cause be?

Found 2 medications that take away my mystery chronic body pain the day after taking them. doxylamine succinate And diazepam, what could pain cause be?

Take a deep breath: Some good news and some that can be difficult. The good news: You've found things that work, there's nothing seriously wrong or likely to worsen. The hard stuff is that you're suffering from tension/anxiety. The antihistamine helps you get better rest which can help neck and eye pain but can make you groggy. The Valium calms you but is best for specific stressful events. Find CBT therapy for help. ...Read more

13

13
Can taking 2 Excedrin every day cause bloating?

Can taking 2 Excedrin every day cause bloating?

Yes: Taking Aspirin (250 mg in each excedrin extra strength) everyday can cause stomach irritation and lead to a feeling of bloating and indigestion. The tylenol (acetaminophen) probably would not cause bloating unless you got to the point if liver injury. I would avoid taking it as an everyday pain medication and speak to you physician regarding a long term alternative. ...Read more

14

14
Can antihistamines taken at 40mg daily for few weeks cause migraines? Taking for severe hives

Can antihistamines taken at 40mg daily for few weeks cause migraines? Taking for severe hives

Guess it's possible: I've never heard of that, but I did look up side effects of antihistamines. It can cause a headache, but didn't specifically say migraines. ...Read more

17

17
Could gastro-resistant tablets be taken for pain relief?

Could gastro-resistant tablets be taken for pain relief?

Gastro resistant med: Hello. Do you mean meds which are not metabolized or processed through the stomach? If this is what you are talking about, then absolutely there are med optionss which are very beneficial for pain relief especially if the pain is considered dull, aching, and throbbing in origin. One such med has been on the market since Jan 2014. Many of my patients have had success with this med ...Read more

18

18
Can taking Benadryl (diphenhydramine) everyday cause pregnancy problems? Are taking for chronic hives.

Can taking Benadryl (diphenhydramine) everyday cause pregnancy problems? Are taking for chronic hives.

Probably safe.: Benadryl (diphenhydramine) is class B which means it has been found safe to take during pregnancy. You should still discuss this with your OB doctor since your health situation could make a difference. Benadryl (diphenhydramine) is a treatment for your symptoms but does not explain why you are getting hives. This should be investigated. Chronic hives can be a simple problem or very complex and a sign of other disease. ...Read more

See 1 more doctor answer
19

19
In addition to stomach issues does metformin cause headaches or dizziness? Bad headaches after each 500 mg dose

In addition to stomach issues does metformin cause headaches or dizziness?  Bad headaches after each 500 mg dose

No: These aren’t common side effects of metformin. However, that does not discount your experience. That they happen after each dose lends credence to it being the pill you’re taking, and it may be the metformin itself, and it may be other ingredients in the tablet. (It could also be neither.) Speak to your doctor - solutions may be as simple as trying a different generic pill as the first step. ...Read more

See 1 more doctor answer
20

20
I'm on meloxacam and i started taking tylenol (acetaminophen) with it. Can that cause diarrhea ?

I'm on meloxacam and i started taking tylenol (acetaminophen) with it. Can that cause diarrhea ?

Shouldn't: If neither does this to you on their own, then the combination should not either. ...Read more